Universidad Complutense de Madrid
E-Prints Complutense

An approximation to the variance of an integral estimator of the retrial parameter in the M/G/1 retrial queue

Impacto

Downloads

Downloads per month over past year



Rodrigo Fernández, Antonio and Vázquez Furelos, Mercedes and Falin, Guennadi I. (1996) An approximation to the variance of an integral estimator of the retrial parameter in the M/G/1 retrial queue. [ Documentos de trabajo de la Facultad de Ciencias Económicas y Empresariales; nº 10, 1996, ]

[img]
Preview
PDF
Creative Commons Attribution Non-commercial Share Alike.

304kB

Official URL: http://eprints.ucm.es/26835/




Abstract

En este artículo se obtiene una expresión explicita de la varianza asintótica de un estimador integral del parámetro de reintento en un sistema de colas M/G/1 con reintentos. Dicha expresión se obtiene resolviendo ciertas ecuaciones diferenciales y depende de los momentos factoriales del proceso (M(t),N(t)), donde M(t) es el número total de llegadas desde que se produce la última salida hasta el instante t y N(t) el número de individuos en órbita en el instante t.

Resumen (otros idiomas)

In this article we obtain an explicit expression for the asymptotic variance of an integral estimator of the retrial parameter in the M/G/1 retrial queue. This expression is obtained by solving some linear differential equations and it depends on the factorial moments of the stochastic process (M(t),N(t)) where M(t) is the total number of arrivals from the last departure until time t and N(t) is the number of customers in orbit at time t.

Item Type:Working Paper or Technical Report
Uncontrolled Keywords:Queues, Repeated Attempts, Statistical Inference.
Subjects:Social sciences > Economics > Econometrics
Series Name:Documentos de trabajo de la Facultad de Ciencias Económicas y Empresariales
Volume:1996
Number:10
ID Code:26835
Deposited On:29 Sep 2014 08:35
Last Modified:20 Jul 2015 09:05

Origin of downloads

Repository Staff Only: item control page